ballsack's picture
ballsack
  • 37
2345

Rusty urine

ad

Only been using Primo.
Get dark urine day or two after, this normal?
After that color is ok, injecting every 5 days.

Makwa's picture

You should be drinking at least 2+ gallons of water/day

ballsack's picture

I'll be doing this from now on. Thanks!

tonytulo's picture

goals , bloods, water. Without knowing those 4 things its like a fucking game show in here, everyones just guessing. You help us we help you. Wax on wax off.

6'4 at 186 shoot me in the face. why are you using primo or tren or anything for that matter? Let alone primo for your first cycle. What am I reading here? I hope im missing something.

ballsack's picture

I know test SHOULD be there but even testogel made me broke out with acne...now I wouldn't care if it's elsewhere but I always get it on my face.
Had severe problems with acne and have huge scars still from long time ago.
No antibiotic is able to do anything since I've used them several times over the years and they 've lost their potency.
Accutane,...used it probably like 15 cycles and I've pretty much allergic to it now.
Gyno...yes,...even that testogel was causing problems...even without it I'm having that.
I'm not planning to get third surgery to remove over grown breast tissue Smile
There will always be someone saying ( myself included) that maybe AAS are not for me but I'm not used to give up that easily.
And I did run those PH\DS cycles successfully with not much sides to speak of

BUT LET'S NOT FORGET: I was not asking advice to run a cycle , I do still appreciate the comments, I really do so thank you for them!
My concern was about the product and possibly not being what it should be and maybe have someone chime in who knows what 's happening here, and it looks like I got couple of answers that touched this subject so big thank you for them also.

Makwa's picture

Your doctor should be aware of the acne and gyno problems the testogel was causing and worked with the acne issue and put you on some sort of AI to prevent the gyno. That is why they are always pulling bloods. If testogel wasn't working or causing to many sides, your doc should be putting you on a different TRT therapy such as pellets or test c injections or a different gel to see if your sides diminish with those routes.

I would think you are going to start feeling like a bag of shit pretty soon without any test in you.

ballsack's picture

TRT doctors are not dermatologists and where I'm from they can't prescribe other than the regular antibiotics for acne.
Their not specialized for skin conditions and even if they'd be I'm in a point where all effective drugs either won't work anymore of in case of Accutane I can't use it.
Sad to say but TRT in general is still in it's infant state here, there's only 1 doctor that's known for being pro TRT, not saying he's the only one who's giving TRT therapy to patients but he's known to be the best in his field regarding to it.
He did warn possible negative sides of test but his solution was to discontinue or lower the dosage,...so that's the expert I was stuck with...
Don't know if other methods would have been more side effect free but I didn't wanna end up and don't wanna end up now in a situation where I have all that extra amount of test in my system causing sides that I'm not able to control...at least with testogel it was out pretty quickly.
I still can add it with primo if I feel the need since I have couple of boxes left but let's see what happens .
I'm still confident I can find a way to run a cycle without test,..,but if not..,well at least I tried.

ballsack's picture

Cycles of Accutane.

Catalyst's picture

"6'4 at 186 shoot me in the face. why are you using primo or tren or anything for that matter?"

Absolutely.

Whitetrash's picture

Are you running tren? That can cause discoloured urine, which is sometimes mistaken for blood. It's not blood though so don't panic. It's caused by particles that can't be broken down by the body. If it's not tren it's probably dehydration. Up the fluid intake and see if that helps clear it up. If not go to a urologist and have it checked.

ballsack's picture

;)..sorry about that..lol

Catalyst's picture

Lol! Could have been worse I suppose.

ballsack's picture

Yeah, dehydration was something I was speculating myself.
Doesn't help that I got stomach bug in the beginning but that lasted only 2 days.
Gotta say I'm still surprised how much this stuff is effecting hydration if that's the cause.
Like severe hangover in terms of water loss

TheFlash85's picture

also if your kidneys are struggling too filter toxins. get bloods. milk thistle and water bro

ballsack's picture

6'4 , 186 lbs.
44 years, been natural mostly( obviously) , though couple of PH\DS cycles in recent 2 years.
Those were low dosed and mild compound cycles, last being almost year ago.
Dose has been very low also, 1 ml. Just to see how I feel on it and to be cautious as this is my first time pinning.
Forth week coming, but urine was the same in the beginning also

TheFlash85's picture

dehydration is number one, keep your kidneys in check, water is your best friend.

TheFlash85's picture

need stats and history mate.